# SDR DLL14991475

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG NACELLE PYLON OVERHEAT LOOPS A & B LIGHTS ON AFTER TAKEOFF.  BOTH LOOP LIGHTS WENT OUT WHEN THROTTLE/POWER REDUCED AND HIGH PRESSURE BLEED OFF.  WHEN POWER INCREASED, LOOP LIGHTS CAME ON WITH HIGH PRESSURE BLEED OFF.  INSPECTED DUCTING AND TIGHTENED CLAMPS IN SPLITTER AREA.  INSPECTED AND TIGHTENED CLAMPS IN PYLON ABOVE ENGINE.  FOUND B-NUT ON PNEUMATIC DUCT FWD OF EJECTOR VALVE BACKED OFF.  TIGHTENED SENSE LINE B-NUT.  APPLIED PNEUMATICS, RAN ENG PER PFHB AND  CKS GOOD.
